# SDR RAIA0002010

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Part number: 51224127
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

7409 - STL - LEFT ENGINE FIRE CAPTION ILLUMINATED ON TAXI.  MAINTENANCE INSPECTED AND FOUND FAULTY ENGINE FIRE LOOP.  MAINTENANCE REPLACED LEFT ENGINE FIRE LOOP.
